# SDR CA010921024

- Difficulty date: September 10, 2001
- Submitted: September 25, 2001
- Operation: Air carrier
- Make and model: Boeing 737201
- Engine: Pwa JT8D9A
- System (JASC): 4997 · APU System Wiring
- Part: Generator
- Part number: 976J5981
- Condition: Failed
- Location: Apu
- Stage of operation: LD
- How discovered: O
- Nature of condition: H, J
- Precautionary procedure: O

## Discrepancy

(CAN) ON LANDING INTO YYZ, PILOT STARTED THE APU BUT COULD NOT GET APU GENERATOR ON LINE. MAINTENANCE NOTIFIED AND APU GENERATOR AND WIRING INSPECTED. IT WAS THEN DETERMINED THE WIRING AT THE FIREWALL DISCONNECT WAS BURNED AND CONNECTOR DAMAGED. AIRCRAFT WAS RELEASED UNDER M.E.L. 24-2 AND PARTS ORDERED FOR REPAIR.
